Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on a comparison theorem of Swanson


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 20 (1969), 549-550
MSC: Primary 35.11
DOI: https://doi.org/10.1090/S0002-9939-1969-0236503-5
MathSciNet review: 0236503
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. A. Swanson, A comparison theorem for elliptic differential equations, Proc. Amer. Math. Soc. 17 (1966), 611-616. MR 0201781 (34:1663)
  • [2] K. Kreith, A strong comparison theorem for selfadjoint elliptic equations, Proc. Amer. Math. Soc. 19 (1968), 989-990. MR 0227594 (37:3178)
  • [3] E. Hopf, A remark on linear elliptic differential equations of the second order, Proc. Amer. Math. Soc. 3 (1952), 791-793. MR 0050126 (14:280b)
  • [4] M. H. Protter and H. F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, N. J., 1967. MR 0219861 (36:2935)
  • [5] C. A. Swanson, Comparison theorems for elliptic equations on unbounded domains, Trans. Amer. Math. Soc. 126 (1967), 278-285. MR 0203211 (34:3064)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11

Retrieve articles in all journals with MSC: 35.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236503-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society